# SDR ASOA20140626086

- Difficulty date: June 26, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N13992
- Make and model: Emb EMB-145LR
- Aircraft serial: 145284
- Aircraft time: 34,360 hours, 25,977 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H, A

## Discrepancy

DURING DESCENT THE CREW REPORTED A LAVATORY SMOKE WARNING ON EICAS WITH NO SIGN OF SMOKE IN LAVATORY.  THE CREW DEACTIVATED TWO CIRCUIT BREAKERS IAW THE QRH AND THE ACFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE ACFT WITH NO SIGN OF SMOKE OR ODOR DETECTED, REACTIVATED THE CIRCUIT BREAKERS, OPERATIONALLY TESTED WITH NO DEFECTS AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
